# SDR NOC2008F00000

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, DUE TO FMS PROBLEM - WAS GIVEN AN ALTITUDE OF FL 280,  ALTITUDE SELECT,  NR 2 FLIGHT DIRECTOR PROBLEM, ITEM REMAINS OPEN.  (K)
